It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Re: Fentynal patch
Oct 29, 2010
Hey there halfpint,

Well, first of all, you're never going to "lend" her anymore patches right? If, for any reason, you change your mind and go back on them, make it clear to your cousin that you are not a pharmacy. If she's running out too soon, then she's not taking her meds correctly. If she has increased pain and her doctor won't raise her dose, then that's between her and her doctor.

I'm surprised that you still feel crummy, even with the lortab. Is it possible you actually have a real flu bug? It just seems strange that you still have some serious withdrawal after nine days.

Have you ever read the Sample Home Detox thread? It's on the main page, up near the top. There are some great suggestions that will help make your days a little more pleasant :)

Stay firm with your cousin. She knows you are withdrawing and refuses to answer her phone or bring back the patches you "need." In my opinion, that is really low of her.

I hope you're feeling better soon. Keep in touch and don't forget to take a look at that thread.

Regards,
emsmom





All times are GMT -7. The time now is 06:00 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!